MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL AIRLIFE; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number AH202
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of now, the sample has not been returned for evaluation.The customer reported that in one incident, the nurse did not place the temperature probe back into the circuit, but she did use the blue cap to seal the circuit.This action left the temperature probe exposed to the atmospheric room temperature and the heater responded by heating the circuit to an unsafe level.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the temperature probe slips out of the temperature port of ah202 airlife adult heated wire circuit kit at the humidifier connection.The customer stated that there was no patient harm associated with this reported event.

Brand Name
AIRLIFE
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9895033
Report Number8030673-2020-00091
Device Sequence Number2497270
Product Code OFP
UDI-Device Identifier10190752145153
UDI-Public(01)10190752145153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAH202
Device Catalogue NumberAH202
Device Lot Number0004125773
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1